AAM  >> Vol. 3 No. 2 (May 2014)

    非线性代数方程组的一种数值解法
    A Numerical Method for Solving the Nonlinear Algebraic Equations

  • 全文下载: PDF(332KB) HTML    PP.91-97   DOI: 10.12677/AAM.2014.32014  
  • 下载量: 1,607  浏览量: 5,497  

作者:  

周亚南:东华理工大学长江学院,抚州

关键词:
新消元法二分法A New Method of Elimination Dichotomy

摘要:

本文将用一种新的消元法和非线性方程的二分法来共同研究方程组的数值解。

In this paper, we will use a new method of elimination and the dichotomy of the nonlinear equation to common research the numerical solution of equations.

文章引用:
周亚南. 非线性代数方程组的一种数值解法[J]. 应用数学进展, 2014, 3(2): 91-97. http://dx.doi.org/10.12677/AAM.2014.32014